# SDR 2021FA0000417

- Difficulty date: December 10, 2021
- Submitted: December 21, 2021
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd 20F5
- Aircraft serial: 133
- Aircraft time: 6,556 hours, 2,410 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Valve
- Part number: 7858947
- Part serial: 01944
- Condition: Failed
- Location: Bleed Air Manifo
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE REPLACEMENT RH COLD AIR BLEED VALVE FROM THE FAILURE OF THE SAME VALVE YESTERDAY. THE PREVIOUS REPLACEMENT WAS REMOVED FOR THE SAME DISCREPANCY AND COULD NOT BE REPRODUCED BY THE MANUFACTURER. THIS PART WAS RETURNED TO THE SPARES CIRCULATION AND PLACED ON OUR AIRCRAFT AND FAILED IMMEDIATELY.
